CureZone   Log On   Join
Iodine protocol (100 mg/day) making me tired? Why?
 
baccheion Views: 242
Published: 32 months ago
 

Iodine protocol (100 mg/day) making me tired? Why?


I've restarted the protocol and it's now been 3-4 weeks. I haven't experienced any increased energy, healing, or anything else. I also find it difficult to sleep, though that seems more related to low/high cortisol than iodine. Stools aren't pale/grey, but they are yellow'ish rather than dark brown.

This is the second time I've tried the protocol and not experienced any positives. Any ideas why?

Stack (all taken 2x/day):

- 50 mg Lugol's Iodine (1 hour before eating)
- 200 mcg L-selenomethionine
- 200 mg chelated/TRAACS magnesium
- ATP cofactors (100 mg riboflavin + 500 mg inositol hexaniacinate)
- 2g sustained-release vitamin C
- 15 mg vitamin K2 MK-4
- 30,000 IU (thirty thousand) vitamin D3
- 1/4 teaspoon Celtic Sea Salt
- 1 Life Extension Two-per-day capsule
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.844 sec, (1)